MathSciNet Relay Station
MathSciNet bibliographic data
MR1169374 (94a:42002) 42A20 (42A32)
Krotov, V. G. On the smoothness of universal Marcinkiewicz functions and universal trigonometric series. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1991, no. 8, 26--31; translation in Soviet Math. (Iz. VUZ) 35 (1991), no. 8, 24–28
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement